Alert archive / Georgia / Areal Flood Warnings in 2018

Areal Flood Warning 18, NWS Atlanta, GA

December 28, 2018Banks County, Hall County, Jackson County, Georgia

NWS Atlanta, GA issued this areal flood warning at Dec 28, 2018, 11:18 AM EST for Banks County, Hall County, Jackson County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 28, 2018, 11:18 AM EST (16:18 UTC)
Expired
Dec 28, 2018, 5:15 PM EST
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Banks County, GA, Hall County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Dec 28, 6:37 AM EST, 4 hours 41 minutes earlier.

Area forecast discussion, Dec 28, 6:37 AM EST, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
637 AM EST Fri Dec 28 2018

.PREV DISCUSSION... /issued 406 AM EST Fri Dec 28 2018/

SHORT TERM /Today through Saturday/...

Significant wave of showers and embedded thunderstorms moved
through the NW half of the area during the evening and first part
of the overnight hours. This was largely due to a strong low level
jet that interacted with a warm located along the I85 corridor on
the west side and along I20 to the east. This produced around 2
inches in the last 6 hours from LaGrange to Newnan and portions of
the metro. These areas also received close to an inch 8 to 12
hours ago bring totals up to around 3 inches with locally higher
amounts. This has resulted in some localized flooding across the
area although difficult to discern flash versus areal at this point
with the multiple rounds of precip affecting these areas.

Seeing a relative lull at the moment but next wave already forming
over portions of Alabama along actual frontal boundary. Should see
NW GA get in on the act first with most significant activity
later this morning. Initially this line will not have much
movement but front does eventually get some momentum with line
moving through the metro by early afternoon. Current Flash Flood
watch looks to cover these areas well and no changes planned
there. May be able to cancel watch early given earlier expected
clearing trend later tonight.

Front will stall through Saturday and SW flow aloft will ensure
deep layer moisture will continue to stream in. Some discrepancy
in models as to where re-development of activity takes place with
GFS and other global models indicating southern sections of the
forecast area while convective allowing models indicate more along
the I85 corridor and areas that have been seen the most rain. Have
used a blend for now but kept likely pops over southern most
sections for now but this will need to be refined.

No significant gusts of note per latest mesonet obs and should be
able to allow wind advisory expire at 12Z.

Deese

LONG TERM /Saturday Night through Thursday/...
Long term period will be punctuated by a prolonged wet period. The
upper level low will move across northern Mexico Saturday night
into Monday with deep moist southwest flow feeding periods of
showers. A warm front will lift northward Sunday, and a cold front
will move into the area late Monday as the now upper level wave
pushes the surface low through the Mississippi, Tennessee Valleys
onto the Ohio Valley by Tuesday. Isolated thunderstorms will be
possible Monday afternoon and again Tuesday afternoon in the
vicinity of the cold front. The cold front slowly pushes through
the forecast area Tuesday and Wednesday as the next upper level
low digs into the desert southwest. As the upper low ejects across
the Gulf Coast states by the end of the week, surface low pushes
the front through the forecast area by the end of the week.
Current rainfall totals for Saturday night through Wednesday
morning are in the 1.5 to 3 inch range. With already saturated
soils and multiple days of rainfall, the threat for flash flooding
in addition to river flooding will continue for several days. Have
stayed close to guidance temperatures through the extended period,
which brings near freezing temperatures into portions of north
Georgia Thursday morning which would support a mix of rain and
snow briefly Thursday morning. At this time any accumulations will
be an inch or less.

Atwell

PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/

.AVIATION...
12Z UPDATE...

IFR conditions for the most part but periodic lines of SHRA have
allowed for temporary improvements. Overall, expect continued
bands of SHRA for first part of today along with continued
IFR/LIFR conditions due to cigs. Winds to become SW early
afternoon and coincide with a second round of heavy SHRA with
embedded TSRA. It will take awhile for front to clear with a
prolonged period of -RA through 04Z. Improvement to MVFR looks to
be delayed now for the overnight period Sat night.

//ATL CONFIDENCE...12Z UPDATE...
Medium on LIFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  48  65  49 / 100  50  20  60
Atlanta         66  47  60  50 / 100  40  20  60
Blairsville     61  40  58  44 / 100  20   5  50
Cartersville    65  43  57  45 / 100  20   5  50
Columbus        69  55  64  54 / 100  60  60  60
Gainesville     62  45  62  48 / 100  30   5  50
Macon           70  56  66  55 / 100  70  60  60
Rome            65  41  56  45 / 100  10   5  50
Peachtree City  67  48  62  49 / 100  50  40  60
Vidalia         75  62  70  60 /  90  80  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar...
Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Taylor...Towns...Troup...Union...Upson...Walker...Walton...
Warren...White...Whitfield...Wilkes.

Wind Advisory until 7 AM EST this morning for the following
zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee...
Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer...
Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens...
Polk...Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Deese
LONG TERM....Atwell
AVIATION...Deese
Hazardous weather outlook, Dec 28, 5:58 AM EST, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
558 AM EST Fri Dec 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
558 AM EST Fri Dec 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Showers and a few thunderstorms will move across the area through
tonight. Locally heavy rain and brief strong wind gusts can be
expected, especially in the higher terrain of north Georgia. A
Flash Flood Watch is in effect through tomorrow morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Several rounds of showers will continue into next week, with
isolated thunderstorms possible Monday and Tuesday. Much of the
area could see 2 to 4 inches of additional rainfall, with locally
higher amounts possible. This rainfall will increase the river
and stream flood threat once again as grounds remain wet from
recent rains. Localized flash flooding will also be a concern in
flood prone areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Dec 28, 10:46 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLOOD            2 SSW ROSWELL           34.00N  84.37W
12/28/2018                   FULTON             GA   EMERGENCY MNGR

            SEVERAL ROADS REPORTED CLOSED DUE TO WATER IN FULTON
            COUNTY, SPECIFICALLY AZALEA ROAD BETWEEN HWY 9 AND
            WILLEO ROAD. THIS IS ALSO ALONG THE CHATTAHOOCHEE RIVER,
            JUST SOUTH OF ROSWELL.

&&

EVENT NUMBER FFC1800961

DJN
Special weather statement, Dec 28, 10:47 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1047 AM EST FRI DEC 28 2018

GAZ047>050-058>060-069>072-281630-
Butts GA-Morgan GA-Putnam GA-Lamar GA-Walton GA-Monroe GA-Upson GA-
Jones GA-Jasper GA-Newton GA-Greene GA-
1047 AM EST FRI DEC 28 2018

At 1046 AM EST...a line of storms was along a line extending from
Social Circle to near Turtle Cove to near Yatesville...and moving
east at 55 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Barnesville, Eatonton, Jackson, Madison, Forsyth, Greensboro, Gray,
Monticello, Social Circle, Rutledge, Newborn, Flovilla, Mansfield,
Yatesville, Woodville, Shady Dale, Buckhead, Stewart, Turtle Cove and
Wayside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3352 8326 3295 8353 3293 8370 3295 8373
      3294 8373 3288 8427 3333 8393 3369 8377
      3370 8308
TIME...MOT...LOC 1546Z 254DEG 48KT 3365 8375 3336 8388 3297 8417

WIND...40MPH
Local storm report, Dec 28, 10:49 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 AM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     HEAVY RAIN       2 W MADRAS              33.44N 84.78W
12/28/2018  M5.94 INCH       COWETA             GA   MESONET

            MESONET STATION E1692, 1 W MADRAS. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1038 AM     HEAVY RAIN       1 NNW DUNWOODY          33.96N 84.34W
12/28/2018  M5.02 INCH       DEKALB             GA   MESONET

            MESONET STATION E6465, DUNWOODY. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       1 NE CLEVELAND          34.60N 83.76W
12/28/2018  M4.76 INCH       WHITE              GA   COCORAHS

            COCORAHS STATION GA-WH-7, CLEVELAND. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1002 AM     HEAVY RAIN       4 W NEWNAN              33.37N 84.86W
12/28/2018  M4.73 INCH       COWETA             GA   MESONET

            MESONET STATION NNAG1, 3 W NEWNAN. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1038 AM     HEAVY RAIN       1 E POWERS CROSSROADS   33.34N 84.97W
12/28/2018  M4.70 INCH       COWETA             GA   MESONET

            MESONET STATION D8027, POWERS CROSSROADS.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1030 AM     HEAVY RAIN       4 SSW THOMAS CROSSROADS 33.36N 84.71W
12/28/2018  M4.68 INCH       COWETA             GA   MESONET

            MESONET STATION F0100, 3 SW THOMAS
            CROSSROADS. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

1001 AM     HEAVY RAIN       2 E PANTHERSVILLE       33.71N 84.24W
12/28/2018  M4.66 INCH       DEKALB             GA   MESONET

            MESONET STATION COBG1, DECATUR. THE DURATION
            OF THE HEAVY RAIN EVENT WAS 24 HOURS.

1017 AM     HEAVY RAIN       1 ENE EAST POINT        33.68N 84.42W
12/28/2018  M4.66 INCH       FULTON             GA   MESONET

            MESONET STATION SEPG1, EAST POINT. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1015 AM     HEAVY RAIN       1 ESE CHASTAIN MEMORIAL 33.87N 84.38W
12/28/2018  M4.52 INCH       FULTON             GA   MESONET

            MESONET STATION NCKG1, CHASTAIN MEMORIAL
            PARK. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

1006 AM     HEAVY RAIN       3 N ANNA RUBY FALLS     34.80N 83.71W
12/28/2018  M4.47 INCH       TOWNS              GA   MESONET

            MESONET STATION BRSG1, 3 N ANNA RUBY FALLS.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1030 AM     HEAVY RAIN       3 NW BROOKWOOD          34.12N 84.20W
12/28/2018  M4.46 INCH       FORSYTH            GA   MESONET

            MESONET STATION E5460, 2 NW BROOKWOOD. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1000 AM     HEAVY RAIN       HELEN                   34.70N 83.73W
12/28/2018  M4.45 INCH       WHITE              GA   CO-OP OBSERVER

            CO-OP OBSERVER STATION HDCG1, HELEN. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1015 AM     HEAVY RAIN       1 ENE BOLTON            33.82N 84.44W
12/28/2018  M4.45 INCH       FULTON             GA   MESONET

            MESONET STATION WDCG1, BOLTON. THE DURATION
            OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0800 AM     HEAVY RAIN       2 SSE CHESTATEE         34.27N 83.99W
12/28/2018  M4.43 INCH       FORSYTH            GA   COCORAHS

            COCORAHS STATION GA-FS-27, 1 SSE CHESTATEE.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0730 AM     HEAVY RAIN       1 SSE DUNWOODY          33.93N 84.33W
12/28/2018  M4.41 INCH       DEKALB             GA   COCORAHS

            COCORAHS STATION GA-DK-36, 1 SSE DUNWOODY.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1030 AM     HEAVY RAIN       1 SSW MOUNT BETHEL      33.95N 84.42W
12/28/2018  M4.41 INCH       COBB               GA   MESONET

            MESONET STATION AR980, 1 SSW MOUNT BETHEL.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1031 AM     HEAVY RAIN       2 SW THOMAS CROSSROADS  33.38N 84.71W
12/28/2018  M4.41 INCH       COWETA             GA   MESONET

            MESONET STATION C0699, 2 SW THOMAS
            CROSSROADS. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

1015 AM     HEAVY RAIN       1 NW BERKELEY LAKE      34.00N 84.20W
12/28/2018  M4.38 INCH       FULTON             GA   MESONET

            MESONET STATION NCRG1, NORCROSS. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0930 AM     HEAVY RAIN       2 NW BANKHEAD           33.79N 84.47W
12/28/2018  M4.35 INCH       FULTON             GA   MESONET

            MESONET STATION PRCG1, 1 NW BANKHEAD. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 W BROOKWOOD           34.10N 84.22W
12/28/2018  M4.33 INCH       FULTON             GA   COCORAHS

            COCORAHS STATION GA-FT-51, 2 W BROOKWOOD.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0945 AM     HEAVY RAIN       2 SE ALPHARETTA         34.05N 84.27W
12/28/2018  M4.33 INCH       FULTON             GA   MESONET

            MESONET STATION APHG1, 2 SE ALPHARETTA. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1000 AM     HEAVY RAIN       2 W CORINTH             33.24N 84.99W
12/28/2018  M4.32 INCH       HEARD              GA   MESONET

            MESONET STATION NRVG1, 2 W CORINTH. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 WNW NEWNAN            33.38N 84.83W
12/28/2018  M4.29 INCH       COWETA             GA   COCORAHS

            COCORAHS STATION GA-CW-9, NEWNAN 2.6 W. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1015 AM     HEAVY RAIN       3 SE LAKEWOOD PARK      33.68N 84.36W
12/28/2018  M4.29 INCH       FULTON             GA   MESONET

            MESONET STATION STHG1, ATLANTA/SOUTH RIVER.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0830 AM     HEAVY RAIN       4 SSW ARNCO-SARGENT     33.37N 84.89W
12/28/2018  M4.25 INCH       COWETA             GA   COCORAHS

            COCORAHS STATION GA-CW-4, 4 SSW
            ARNCO-SARGENT. THE DURATION OF THE HEAVY
            RAIN EVENT WAS 24 HOURS.

1000 AM     HEAVY RAIN       1 NNW WEST POINT        32.89N 85.18W
12/28/2018  M4.25 INCH       TROUP              GA   MESONET

            MESONET STATION WTPG1, WEST POINT. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1031 AM     HEAVY RAIN       1 SSE HOBGOOD PARK      34.12N 84.58W
12/28/2018  M4.18 INCH       CHEROKEE           GA   MESONET

            MESONET STATION E0235, HOBGOOD PARK. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1000 AM     HEAVY RAIN       2 WNW CLARKSTON         33.82N 84.27W
12/28/2018  M4.17 INCH       DEKALB             GA   MESONET

            MESONET STATION BFCG1, CLARKSTON. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1017 AM     HEAVY RAIN       2 NNW ATLANTIC STATION  33.82N 84.41W
12/28/2018  M4.17 INCH       FULTON             GA   MESONET

            MESONET STATION AANG1, 1 NNW ATLANTIC
            STATION. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

1030 AM     HEAVY RAIN       2 WSW SANDTOWN          33.70N 84.59W
12/28/2018  M4.17 INCH       FULTON             GA   MESONET

            MESONET STATION D5335, 1 WSW SANDTOWN. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0645 AM     HEAVY RAIN       1 WNW FAIRBURN          33.57N 84.59W
12/28/2018  M4.15 INCH       FULTON             GA   COCORAHS

            COCORAHS STATION GA-FT-11, FAIRBURN. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0945 AM     HEAVY RAIN       2 NNW CLARKSTON         33.84N 84.26W
12/28/2018  M4.11 INCH       DEKALB             GA   MESONET

            MESONET STATION BKCG1, 2 NW CLARKSTON. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0745 AM     HEAVY RAIN       3 NNE NEWNAN            33.41N 84.79W
12/28/2018  M4.10 INCH       COWETA             GA   COCORAHS

            COCORAHS STATION GA-CW-12, 2 NNE NEWNAN. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1030 AM     HEAVY RAIN       3 SSE HARRISONVILLE     33.14N 84.98W
12/28/2018  M4.07 INCH       TROUP              GA   MESONET

            MESONET STATION YJCG1, HOGANSVILLE. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1031 AM     HEAVY RAIN       2 SSW SIX FLAGS OVER GE 33.74N 84.57W
12/28/2018  M4.07 INCH       FULTON             GA   MESONET

            MESONET STATION UTYG1, ATLANTA/UTOY CREEK.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 NE THOMAS CROSSROADS  33.43N 84.66W
12/28/2018  M4.06 INCH       COWETA             GA   COCORAHS

            COCORAHS STATION GA-CW-2, 1 NE THOMAS
            CROSSROADS. THE DURATION OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

1030 AM     HEAVY RAIN       CAMPBELLTON             33.66N 84.67W
12/28/2018  M4.05 INCH       DOUGLAS            GA   MESONET

            MESONET STATION FBNG1, CAMPBELLTON. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0930 AM     HEAVY RAIN       3 N BROOKHAVEN          33.90N 84.35W
12/28/2018  M4.03 INCH       DEKALB             GA   MESONET

            MESONET STATION NCDG1, CHAMBLEE. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0945 AM     HEAVY RAIN       3 SE LEAF               34.54N 83.62W
12/28/2018  M4.02 INCH       WHITE              GA   MESONET

            MESONET STATION DCNG1, 3 SE LEAF. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0930 AM     HEAVY RAIN       2 NNE CUMMING           34.23N 84.13W
12/28/2018  M4.00 INCH       FORSYTH            GA   CO-OP OBSERVER

            CO-OP OBSERVER STATION CUMG1, CUMMING. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1031 AM     HEAVY RAIN       4 NNE BROOKWOOD         34.15N 84.16W
12/28/2018  M4.00 INCH       FORSYTH            GA   MESONET

            MESONET STATION AU016, 3 NNE BROOKWOOD. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

&&
Special weather statement, Dec 28, 10:59 AM EST, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 AM EST FRI DEC 28 2018

GAZ069-079>081-090>092-102-103-281645-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Webster GA-Talbot GA-
1059 AM EST FRI DEC 28 2018

At 1059 AM EST...a line of strong storms was along a line extending
from near Po Biddy Crossroads to near Eelbeck/West Fort Benning to
near Twin Springs...and moving east at 30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Lumpkin, Buena Vista, Butler, Talbotton, Cusseta,
Richland, Junction City, Geneva, Putnam, Brantley, Seminole, Juniper,
Westville, Rupert, Brooklyn, Renfroe, Oakland, Manta and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3199 8504 3199 8507 3200 8507 3202 8505
      3204 8505 3236 8476 3286 8441 3284 8401
      3253 8417 3202 8463 3198 8500 3198 8501
      3197 8502 3197 8504
TIME...MOT...LOC 1559Z 250DEG 26KT 3274 8447 3238 8472 3204 8504

WIND...40MPH
Local storm report, Dec 28, 11:01 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLOOD            2 SE SIX FLAGS OVER GEO 33.75N  84.52W
12/28/2018                   FULTON             GA   FIRE DEPT/RESCUE

            ATLANTA FIRE & RESCUE REPORTING WATER RUNNING OVER
            BOULDER PARK ROAD BETWEEN FAIRBURN ROAD AND BAKERS FERRY
            ROAD, IN SOUTHWEST ATLANTA. THIS IS IN A LOW-LYING FLOOD
            PRONE AREA.

&&

EVENT NUMBER FFC1800962

DJN
Local storm report, Dec 28, 11:04 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     FLOOD            5 ESE MURRAYVILLE       34.40N  83.82W
12/28/2018                   HALL               GA   EMERGENCY MNGR

            HALL COUNTY EMA REPORTING POSSIBLE ROAD CLOSURES IN
            NORTHERN PART OF COUNTY DUE TO HIGH WATER, SPECIFICALLY
            JIM HOOD ROAD AND HIGHLAND ROAD. THIS LOCATION IS NEAR
            THE WEST FORK LITTLE RIVER.

&&

EVENT NUMBER FFC1800963

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 11:03 PM ESTSpecial Weather StatementFFCTroup42 min
Dec 28, 12:35 AM ESTSpecial Weather StatementFFCFayette, Henry, Meriwether, Pike, Spalding40 min
Dec 28, 2:27 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 5:34 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 6:58 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:23 AM ESTRiver Flood WarningFFCFulton24 hr
Dec 28, 7:30 AM ESTRiver Flood WarningFFCWhitfield3 days
Dec 28, 7:38 AM ESTRiver Flood WarningFFCFulton, Gwinnett6 hr
Dec 28, 7:38 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:54 AM ESTRiver Flood WarningFFCCobb, Fulton24 hr
Dec 28, 8:07 AM ESTRiver Flood WarningFFCFulton2 hr
Dec 28, 8:15 AM ESTRiver Flood WarningFFCDawson, Forsyth9 hr
Dec 28, 8:21 AM ESTRiver Flood WarningFFCDeKalb6 hr
Dec 28, 8:28 AM ESTSpecial Weather StatementFFCCarroll32 min
Dec 28, 8:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 8:37 AM ESTFlash Flood WarningFFCDawson, Hall, Lumpkin, Towns, Union, White6 hr
Dec 28, 8:42 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:00 AM ESTRiver Flood WarningFFCCatoosa19 hr
Dec 28, 9:08 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 9:14 AM ESTAreal Flood WarningFFCCobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more6 hr
Dec 28, 9:16 AM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Meriwether, Troup44 min
Dec 28, 9:21 AM ESTAreal Flood WarningFFCClayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more6 hr
Dec 28, 9:21 AM ESTRiver Flood WarningFFCCoweta24 hr
Dec 28, 9:22 AM ESTRiver Flood WarningFFCFulton11 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCGwinnett23 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCCobb, Douglas46 hr
Dec 28, 9:30 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 9:36 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:47 AM ESTRiver Flood WarningFFCCoweta, Fayette20 hr
Dec 28, 10:11 AM ESTRiver Flood WarningFFCHall, White6 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton21 days
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton22 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard50 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCGwinnett, Walton11 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCDeKalb, Rockdale35 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCNewton, Rockdale47 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCBarrow, Jackson37 hr
Dec 28, 10:14 AM ESTSpecial Weather StatementFFCHarris, Muscogee, Talbot31 min
Dec 28, 10:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Dec 28, 10:39 AM ESTRiver Flood WarningFFCDeKalb3 hr
Dec 28, 10:47 AM ESTSpecial Weather StatementFFCButts, Jasper, Jones, Monroe, Morgan, Putnam43 min
Dec 28, 10:59 AM ESTSpecial Weather StatementFFCMarion, Stewart, Taylor46 min
Dec 28, 11:02 AM ESTRiver Flood WarningFFCFulton9 hr
Dec 28, 11:17 AM ESTRiver Flood WarningFFCMurray, Whitfield39 hr
Dec 28, 11:33 AM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more42 min
Dec 28, 11:34 AM ESTRiver Flood WarningFFCFayette, Fulton21 days
Dec 28, 11:44 AM ESTRiver Flood WarningFFCTroup21 days
Dec 28, 11:45 AM ESTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Sumter and 1 more45 min
Dec 28, 11:55 AM ESTRiver Flood WarningFFCCoweta, Fayette15 hr
Dec 28, 12:00 PM ESTRiver Flood WarningFFCCherokee22 hr
Dec 28, 12:03 PM ESTRiver Flood WarningFFCMurray5 hr
Dec 28, 12:46 PM ESTSpecial Weather StatementFFCDooly, Sumter29 min
Dec 28, 2:11 PM ESTRiver Flood WarningFFCFulton34 hr
Dec 28, 2:11 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding28 hr
Dec 28, 3:08 PM ESTRiver Flood WarningFFCFulton21 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCCherokee11 hr
Dec 28, 5:36 PM ESTRiver Flood WarningFFCDouglas21 days
Dec 28, 6:14 PM ESTRiver Flood WarningFFCDouglas, Fulton22 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCHeard20 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee43 hr
Dec 28, 6:19 PM ESTRiver Flood WarningFFCDeKalb10 hr
Dec 28, 6:26 PM ESTRiver Flood WarningFFCFayette26 hr

Nearby

Areal Flood Warnings in Georgia, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.